# SDR UALA2010122004640

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 56,262 hours, 8,191 cycles
- Engine: Pwa PW4090
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Flex Duct
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN AT GATE (2ND TIME).  APU INOP, OK TO DEFER IAW MEL. NOTIFIED OPB & DD.  APU STARTED NORMALLY.  ALL APU PARAMETERS STABILIZED OK WITH HIGH LOADS IMPOSED FOR 20 MIN.  NO APU SHUTDOWN OCCURED. FLEXIBLE DUCT FOUND BROKEN.  REPLACED DUCT AND APU START NORMAL
